# SDR GTIA2021022535609

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 13,072 hours, 5,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT IN AFT CABIN AT 8000 FEET ON APPROACH PACK 2 OFF ODOR IN CABIN DISSPATED NO ODOR IN COCKPIT. -PERFORMED TSM 05-50-00-810-831A PER ISOLATION OF CABIN ODOR AND FOUND PACK 2 TO BE SOURCE OF ODOR.
